# SDR CA970709004

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA60600
- Engine: Lyc IO540K1J5
- Propeller: Hartzl HCC3YR2
- System (JASC): 7602 · Mixture Control
- Part: Cable
- Part number: 6000251
- Condition: Broken
- Location: Interanl
- Part time: 1,710 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE RIGHT HAND MIXTURE CONTROL CABLE WAS FOUND TO HAVE A BROKEN GUIDE TUBE JUST BEFORE THE ROD END AT THE FUEL INJECTOR. THE SWIVEL CRIMP HAD LET GO EXPOSING THE INNER CABLE AND ALLOWING IT TO COME OUT OF ITS GUIDE TUBE.  CABLE REPLACED.
